# SDR UIEA2019062004531

- Difficulty date: June 19, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 69,898 hours, 15,417 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Warning Message
- Condition: False Activation
- Location: Lt Generator
- Stage of operation: CR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT FL 400, L GEN OFF EICAS MSG WITH OTHER ASSOCIATED EICAS MSG. PERFORMED L GEN OFF QRH CHECKLIST AND ALL MSG CLEARED W/GEN RESET. PERFORMED BPCU BITE PROCEDURE IAW FIM 24-20 FT 801, NO FAULTS NOTED AT THIS TIME. VERIFIED LH IDG OIL LEVEL, LEVEL OK REF AMM 12-13-03. OK FOR SERVICE.
